# SDR CALA2022100302620

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 611GB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611GB HAS DAMAGE TO THE ALUMINUM FOIL PERFORMED RII INSPECTION FOR REPAIR TO PANEL 611GB.  NO DEFECT UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 611GB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). INSTALLED PANEL 611GB AS PER WORKCARD RII PCW OF MAJOR REPAIR TO PANEL. INSTALLATION TO PANEL IS NOT R II.
